MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II DUODENOVIDEOSCOPE
Model Number TJF-Q180V
Medical Device Problem Codes Device Reprocessing Problem (1091); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the duodeno videoscope to the service center for a separate issue.During the device analysis, the investigation indicates that worn adhesive around objective lens, foreign objects inside of light guide lens and foreign material in forceps elevator was found.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: worn adhesive around objective lens, foreign objects inside of light guide lens and foreign material in forceps elevator.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.A root cause could not be identified.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.A definitive root cause cannot be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA II DUODENOVIDEOSCOPE
Common Device Name
DUODENOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50196657
Report Number9610595-2026-64428
Device Sequence Number15957198
Product Code FDT
UDI-Device Identifier04953170229503
UDI-Public04953170229503
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTJF-Q180V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown